Geometriae Dedicata

, Volume 94, Issue 1, pp 1–31

Automorphisms of Free Groups and Outer Space

Authors

  • Karen Vogtmann
    • Department of MathematicsCornell University
Article

DOI: 10.1023/A:1020973910646

Cite this article as:
Vogtmann, K. Geometriae Dedicata (2002) 94: 1. doi:10.1023/A:1020973910646

Abstract

This is a survey of recent results in the theory of automorphism groups of finitely-generated free groups, concentrating on results obtained by studying actions of these groups on Outer space and its variations.

automorphisms of free groups outer space

Copyright information

© Kluwer Academic Publishers 2002